# SDR DALA2021032301706

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION ON FRAME 20 LH DOOR STOP FITTING 7 AREA HOLE C. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 590074-14AD PRI REV.0 REV.1 AND ER/A 590074-14AD REV. ORIGINAL. (1761189)
